MAUDE Adverse Event Report: INVIVO, A DIVISION OF PHILIPS MEDICAL SYSTEMS EXPRESSION PATIENT MONITOR (MR200)

INVIVO, A DIVISION OF PHILIPS MEDICAL SYSTEMS EXPRESSION PATIENT MONITOR (MR200)
Model Number 866120
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Laceration(s) (1946)
Date of Event 04/02/2024
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported a laceration in the pressure area of a right toe using sensor.The device was in use on patient at time of event, there was an injury reported.
 
Additional Manufacturer Narrative
Philips is in the process of obtaining additional information concerning this event and the complaint is still under investigation.A final report will be submitted once the investigation is complete.Reporter phone # (b)(6).Reporting institution phone # (b)(6).Reporting address state (b)(6).
 
Additional Manufacturer Narrative
The customer reported a laceration in the pressure area of a right toe of a patient using a sensor.Additional information gathered clarified the injury in that the word 'laceration' was used to describe the zone of pressure from the clip, which caused redness on the right toe.A gel was applied to the toe, but no further intervention was required.Based on this information the customers device issue would not be considered a serious injury.The case is now considered non-reportable.

Brand Name
EXPRESSION PATIENT MONITOR (MR200)
Common Device Name
EXPRESSION PATIENT MONITOR (MR200)
Manufacturer (Section D)
INVIVO, A DIVISION OF PHILIPS MEDICAL SYSTEMS
12151 research parkway
orlando FL 32826
Manufacturer (Section G)
INVIVO, A DIVISION OF PHILIPS MEDICAL SYSTEMS
12151 research parkway
orlando FL 32826
Manufacturer Contact
feng she
12151 research parkway
orlando, FL 32826
4072753220
MDR Report Key19320876
Report Number1051786-2024-00007
Device Sequence Number7659184
Product Code MWI
UDI-Device Identifier00884838033764
UDI-Public00884838033764
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K131382
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/31/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number866120
Device Catalogue Number866120
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/15/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/15/2024
Supplement Report FDA Received Date07/31/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/14/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown